# SDR ASOA2015070213229

- Difficulty date: June 9, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 25,716 hours, 24,842 cycles
- System (JASC): 5240 · Service Doors
- Part: Tube
- Condition: Deteriorated
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE WIRE HARNESS TUBE IS TORN AND HAS PIECES MISSING.  COMPLIED WITH EC/TC REO 601R-52-70-008 01 FOR THE PERMANENT, ALTERNATE REPAIR OF REO 601R-52-70-008.
